# SDR 97ZZZX1419

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400 Wl 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON FLOOR BEAM UPPER CORD, FS 400, WL 208.
